# SDR ASAA2015120614133

- Difficulty date: December 6, 2015
- Submitted: December 8, 2015
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 28,821 hours, 8,853 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Processor
- Part number: 3012803
- Part serial: 2183
- Condition: Failed
- Location: Fuel Qty
- Part time: 35,326 hours, 10,398 cycles
- Stage of operation: CR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

APPROXIMATELY 3:10 INTO FLIGHT WHILE BURNING FUEL, TANK NR 1 FUEL QUANTITY INDICATED 8560 LBS WHILE NR 2 FUEL QUANTITY INDICATOR 7970 LBS AT THIS POINT BOTH FUEL USED TOTALIZERS INDICATED IDENTICAL FUEL BURN TO THE EXACT POUND BETWEEN ENGINE NR 1 AND ENGINE NR 2 AT CONCLUSION OF FLIGHT, NR 1 FUEL QUANTITY INDICATED 3400 LBS AND NR 2 FUEL QUANTITY INDICATED 3600 LBS.  FUEL USED TOTALIZERS INDICATED AS FOLLOWS : 17,440 BURNED ENGINE NR 1 AND 17360 BURNED FOR ENGINE NR 2.  ACFT GROUNDED. R & R FUEL QUANTITY PROCESSOR UNIT REF AMM 28-41-81.  OPS TEST NORMAL REF AMM 28-41-00. NO FAULTS.
